# SDR VNAA20231125003

- Difficulty date: October 12, 2023
- Submitted: November 25, 2023
- Operation: Air carrier
- Aircraft: N557NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15340
- Aircraft time: 20,506 hours, 18,533 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: CC670331023
- Condition: Scratched
- Location: Bs 230-234
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCH BTW FS230.00 TO FS234.00 AND STGR#21 TO STGR#20 LH SIDE FWD FUSELAGE.  SCRATCH BTW FS230.00 TO FS234.00 AND STGR#21 TO STGR#20 LH SIDE FWD FUSELAGE WAS REPAIRED PER EA 23-C9-53-1555 REV.IR SECTION III - PERMANENT REPAIR
